# SDR CHQA200500007

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 657 hours, 491 cycles
- Engine: Allsn AE3007A
- Engine time: 657 hours, 491 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312704
- Condition: Leaking
- Location: Nr 1
- Part time: 657 hours, 491 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6399 CMH-BDL - AFTER TAKEOFF, A LAV SMOKE MESSAGE APPEARED ON EICAS.  A HAZE WAS SEEN IN THE COCKPIT AND A LIGHT SMOKE COULD BE SEEN IN THE GALLEY.  AFTER THE CHECKLISTS FOR LAV SMOKE WERE COMPLIED WITH, THE MESSAGE EXTINGUISHED.  THE AIRCRAFT RETURNED TO FIELD AND LANDED UNEVENTFULLY.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE OIL SMELL AND RESIDUE INSIDE BLEED AIR DUCTS.  REMOVED AND REPLACED NR 1 ENGINE WITH NEW AND OPS CHECK AND LEAK CHECK GOOD  PER EMB J/C CE720001.
